# SDR AALA20011733

- Difficulty date: September 10, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GLA - FLT 53 - EN ROUTE GLA-ORD, DETECTED ELECTRICAL SMELL AT FIRST CLASS OVEN.  TURNED OFF OVEN.  LANDED ORD WITHOUT FURTHER INCIDENT. CLEANED FIRST CLASS OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
